# SDR A6WA200540322

- Difficulty date: November 8, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 7,564 hours, 6,697 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R3111358
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IB CLIP AT FS280, RBL 9.0, IS CRACKED IN RADIUS AT TOP OF CLIP, APPROX .5 INCH LONG.  REMOVED AND REPLACED FS 280, RBL 9.0 FLOORBEAM TO BULKHEAD IB ATTACHMENT ANGLE IAW SRM.  (K)
